# SDR 98UAL900279

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165UA
- Make and model: Boeing 747238B
- Aircraft serial: 21658
- Engine: Pwa JT9D7J
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead Fitting
- Part number: 65B903671
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE NR 3 PYLON REAR ENGINE MOUNT BULKHEAD FITTING, 65B90367-1 WAS FOUND WITH THREE CRACKS EMANATING FROM THE FASTENER HOLES.  THERE IS NO RECORD OF THE MOD DESCRIBED IN BOEING S/B 747-54-2113 HAVING BEEN ACCOMPLISHED IN THIS AREA.  FITTING REMOVED AND REPLACED BEFORE FURTHER FLIGHT.
